# SDR USAA2013120900015

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 43,031 hours, 15,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE ACFT LT AFT EMERGENCY FLASHLIGHT NEEDS BATTERIES.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT AFT GALLEY, ACFT LT, OPERATIONS CHECKED GOOD.
